i take bupropion sr 150 mg a day for depression !! i take it once a day in the morning !! i have forgotten to take it 2 days in a row!! what could happen ? i have been crying all day and i feel like i can't think!! i plan to take it in the morning but im afraid of what will happen between now and then !! please help !!
I missed my antidepressant for 2 days in a row how will this affect me?
Question posted by Anonymous on 29 Oct 2014
Last updated on 29 October 2014
You shouldn't have any proplems missing a couple of doses. Please try not to stress as you will be fine. Just continue it as usual in the morning.. take care and be safe!
Just start up again at the usual time & dosage and you should feel better in 2-3 days or less.
Can you possibly take it before tomorrow morning?
I have missed taking my Lexapro (20 mg./day) dosage in the past for about the same amount of time as you with the Wellbutrin. I was an angry, incredibly emotional, irrational, crying mess! Pretty miserable, but that's about it. I have been on Wellbutrin XL 150 mg. too several years ago, forgot to take that a few times but would only really notice a slight decrease in physical energy.
If you start to feel very sick, however, please contact your doctor or go to the hospital ASAP. I hope you feel better as soon as you can!
- Bupropion uses and safety info
- Bupropion information for Healthcare Professionals (includes dosage details)
- Side effects of Bupropion (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.